# SDR MASA200602030

- Difficulty date: August 3, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 9,675 hours, 6,428 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Intermittent
- Location: L/E Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7479 CLT - SLAT FAULT STATUS MESSAGE INTERMITTENT IN FLIGHT.  MX PLACED SYSTEM ON MEL.
